# SDR AALA20120906018

- Difficulty date: September 5, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 44,957 hours, 5,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 37G EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 37G EMERGENCY LIGHT.  OPS CHECK NORMAL.
